# SDR DALA13068931809

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 51,184 hours, 11,700 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THAT AROUND ROW 41 THERE WAS AN ELECTRICAL ODOR AND SPARKS BELOW SEAT.   FOLLOWED QRH AND ISOLATED IFE SYSTEM AND SPARKS AND ODOR DISSIPATED.  FLIGHT CONTINUE.  IFE SYS DEACTIVATED.   INSPECTED CABLES UNDER THE SEAT AND FOUND CABLE P9 TO SEB SHAVING BOLT.  ISOLATED AND CONNECTOR DISCONECTED, CLEANED AND CONNECTED.
